MathSciNet Relay Station
MathSciNet bibliographic data
MR1646510 42C15 (42B10)
Lorentz, R. A.; Madych, W. R.; Sahakian, A. Translation and dilation invariant subspaces of $L^2({\bf R})$ and multiresolution analyses. Appl. Comput. Harmon. Anal. 5 (1998), no. 4, 375–388.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement